On conjugacy of elliptic elements and circuits in suborbital graphs of congruence subgroups


Kader S., Guler B. Ö.

KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.38, pp.43-53, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38
  • Publication Date: 2011
  • Journal Name: KUWAIT JOURNAL OF SCIENCE & ENGINEERING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.43-53

Abstract

In this paper, we, for the first time, introduce the notion of conjugacy in suborbital graphs. Then we show that the conjugate elliptic elements of the modular group Gamma and of congruence subgroups Gamma(0)(p) give rise to conjugate circuits, corresponding to the related elliptic elements, in the Farey graph F and in the suborbital graph F-u,F-p of the action of Gamma(0)(p), respectively.